# SDR SWIA200516007

- Difficulty date: November 4, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 33,602 hours, 45,280 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FWD SHORT SEAT TRACK CORRODED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED LT SIDE FWD SHORT SEAT TRACK IAW EMB120 MM 53-01-05.
